RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polyakova, O R

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:35
Abstract pages:148
Full texts:53

http://www.mathnet.ru/eng/person30174
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/291383

Publications in Math-Net.Ru
1994
1. S. A. Nazarov, O. R. Polyakova, “The Griffiths criterion for a separation crack with nonlinear effects in the tip zones”, Dokl. Akad. Nauk, 335:2 (1994),  182–184  mathnet  mathscinet; Dokl. Math., 39:3 (1994), 199–201
1993
2. O. R. Polyakova, “On the asymptotic behavior of the solution of the Neumann problem in domains with thin cross connectors”, Mat. Zametki, 53:2 (1993),  100–109  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 184–191  isi
1992
3. S. A. Nazarov, O. R. Polyakova, “Asymptotics of eigenvalues of the Neumann problem in a domain with a narrow connector”, Sibirsk. Mat. Zh., 33:4 (1992),  80–96  mathnet  mathscinet  zmath; Siberian Math. J., 33:4 (1992), 618–633  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020